Alert archive / Kansas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 41, NWS Goodland, KS

May 18, 20184 counties in Kansas; Cheyenne County, Kit Carson County, Colorado

NWS Goodland, KS issued this severe thunderstorm warning at May 18, 2018, 8:02 PM MDT for 4 counties in Kansas; Cheyenne County, Kit Carson County, Colorado. It was in force for 58 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 18, 2018, 8:02 PM MDT (02:02 UTC)
Expired
May 18, 2018, 9:00 PM MDT
In force
58 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
80.0 mph

Counties Cheyenne County, CO, Kit Carson County, CO, Greeley County, KS, Logan County, KS, Sherman County, KS, Wallace County, KS

The radar

The Goodland radar (KGLD), 55 km from the middle of the area, began a volume at 02:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 18, 8:55 PM MDTHAIL 0.2513 N Tribune, KSROAD 13 MILES NORTH OF TRIBUNE COMPLETELY COVERED WITH PEA SIZE HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 18, 3:02 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 2.0 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2018-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 280 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2018-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
280 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
1129 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

450 
WUUS53 KGLD 190202
SVRGLD
COC017-063-KSC071-109-181-199-190300-
/O.NEW.KGLD.SV.W.0041.180519T0202Z-180519T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Goodland KS
802 PM MDT FRI MAY 18 2018

The National Weather Service in Goodland has issued a

* Severe Thunderstorm Warning for...
  Northeastern Cheyenne County in east central Colorado...
  Southeastern Kit Carson County in east central Colorado...
  Wallace County in west central Kansas...
  Northwestern Logan County in west central Kansas...
  Northeastern Greeley County in west central Kansas...
  Southern Sherman County in northwestern Kansas...

* Until 900 PM MDT/1000 PM CDT/

* At 802 PM MDT/902 PM CDT/, severe thunderstorms were located along
  a line extending from 11 miles northeast of Cheyenne Wells to 7
  miles southwest of Sharon Springs to 5 miles south of Tribune,
  moving northeast at 45 mph.

  These are very dangerous storms. 

  HAZARD...80 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be heavily damaged. Expect 
           considerable damage to roofs, windows, and vehicles. 
           Extensive tree damage and power outages are likely. 

* Locations impacted include...
  Goodland, Sharon Springs, Ruleton, Wallace and Edson. 

This includes Interstate 70 in Kansas between mile markers 6 and 29.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3888 10191 3889 10225 3944 10186 3930 10139
      3876 10141 3870 10150 3870 10157 3865 10157
      3852 10175
TIME...MOT...LOC 0202Z 222DEG 37KT 3895 10222 3881 10184 3839 10178 

HAIL...1.00IN
WIND...80MPH
 
$$

JRM
3 follow-up statements
868 
WWUS53 KGLD 190216
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
816 PM MDT FRI MAY 18 2018

COC017-063-KSC071-109-181-199-190300-
/O.CON.KGLD.SV.W.0041.000000T0000Z-180519T0300Z/
Cheyenne CO-Kit Carson CO-Wallace KS-Logan KS-Greeley KS-Sherman KS-
816 PM MDT FRI MAY 18 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM
MDT/1000 PM CDT/ FOR NORTHEASTERN CHEYENNE AND SOUTHEASTERN KIT
CARSON COUNTIES IN EAST CENTRAL COLORADO...WALLACE...NORTHWESTERN
LOGAN...NORTHEASTERN GREELEY COUNTIES IN WEST CENTRAL KANSAS AND
SOUTHERN SHERMAN COUNTIES IN NORTHWESTERN KANSAS...

At 815 PM MDT/915 PM CDT/, severe thunderstorms were located along a
line extending from 15 miles northwest of Weskan to 3 miles north of
Sharon Springs to 8 miles northeast of Tribune, moving northeast at
45 mph.

These are very dangerous storms.

HAZARD...80 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely. 

Locations impacted include...
Goodland, Sharon Springs, Ruleton, Wallace and Edson. 

This includes Interstate 70 in Kansas between mile markers 6 and 29.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is an EXTREMELY DANGEROUS SITUATION. These storms are producing 
widespread wind damage across the warning area. SEEK SHELTER NOW 
inside a sturdy structure and stay away from windows.

These thunderstorms will produce damaging winds resulting in areas of
near zero visibility in blowing dirt. Use extreme caution if you must
travel and be alert for rapidly changing visibility.

&&

LAT...LON 3888 10191 3889 10225 3944 10186 3930 10139
      3876 10141 3870 10150 3870 10157 3865 10157
      3852 10175
TIME...MOT...LOC 0215Z 235DEG 37KT 3903 10215 3894 10177 3856 10165 

HAIL...1.00IN
WIND...80MPH
 
$$

JRM
323 
WWUS53 KGLD 190233
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
833 PM MDT FRI MAY 18 2018

KSC071-190242-
/O.CAN.KGLD.SV.W.0041.000000T0000Z-180519T0300Z/
Greeley KS-
833 PM MDT FRI MAY 18 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GREELEY COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1000 PM MDT/1100
PM CDT/ for east central Colorado...and northwestern and west central
Kansas.

LAT...LON 3888 10191 3889 10225 3944 10186 3930 10139
      3876 10141 3870 10150 3870 10181
TIME...MOT...LOC 0232Z 222DEG 37KT 3915 10202 3906 10163 3868 10152 

$$

COC017-063-KSC109-181-199-190300-
/O.CON.KGLD.SV.W.0041.000000T0000Z-180519T0300Z/
Cheyenne CO-Kit Carson CO-Wallace KS-Logan KS-Sherman KS-
833 PM MDT FRI MAY 18 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM
MDT/1000 PM CDT/ FOR NORTHEASTERN CHEYENNE AND SOUTHEASTERN KIT
CARSON COUNTIES IN EAST CENTRAL COLORADO...WALLACE...NORTHWESTERN
LOGAN COUNTIES IN WEST CENTRAL KANSAS AND SOUTHERN SHERMAN COUNTIES
IN NORTHWESTERN KANSAS...

At 832 PM MDT/932 PM CDT/, severe thunderstorms were located along a
line extending from 13 miles south of Kanorado to 10 miles north of
Wallace to 15 miles northwest of Leoti, moving northeast at 45 mph.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Goodland, Sharon Springs, Ruleton, Wallace and Edson. 

This includes Interstate 70 in Kansas between mile markers 6 and 29.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

These thunderstorms will produce damaging winds resulting in areas of
near zero visibility in blowing dirt. Use extreme caution if you must
travel and be alert for rapidly changing visibility.

&&

LAT...LON 3888 10191 3889 10225 3944 10186 3930 10139
      3876 10141 3870 10150 3870 10181
TIME...MOT...LOC 0232Z 222DEG 37KT 3915 10202 3906 10163 3868 10152 

HAIL...1.00IN
WIND...70MPH
 
$$

JRM
728 
WWUS53 KGLD 190241
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
841 PM MDT FRI MAY 18 2018

COC017-063-190250-
/O.CAN.KGLD.SV.W.0041.000000T0000Z-180519T0300Z/
Cheyenne CO-Kit Carson CO-
841 PM MDT FRI MAY 18 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHEYENNE AND
SOUTHEASTERN KIT CARSON COUNTIES IN EAST CENTRAL COLORADO IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1000 PM MDT/1100
PM CDT/ for northwestern and west central Kansas.

LAT...LON 3870 10181 3888 10191 3888 10204 3918 10205
      3944 10186 3930 10139 3876 10141 3870 10150
TIME...MOT...LOC 0240Z 219DEG 31KT 3919 10199 3910 10160 3872 10149 

$$

KSC109-181-199-190300-
/O.CON.KGLD.SV.W.0041.000000T0000Z-180519T0300Z/
Wallace KS-Logan KS-Sherman KS-
841 PM MDT FRI MAY 18 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM
MDT/1000 PM CDT/ FOR WALLACE...NORTHWESTERN LOGAN AND SOUTHERN
SHERMAN COUNTIES...

At 840 PM MDT/940 PM CDT/, severe thunderstorms were located along a
line extending from 10 miles south of Kanorado to 12 miles north of
Wallace to 17 miles northwest of Leoti, moving northeast at 35 mph.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Goodland, Sharon Springs, Ruleton, Wallace and Edson. 

This includes Interstate 70 in Kansas between mile markers 6 and 29.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

These thunderstorms will produce damaging winds resulting in areas of
near zero visibility in blowing dirt. Use extreme caution if you must
travel and be alert for rapidly changing visibility.

&&

LAT...LON 3870 10181 3888 10191 3888 10204 3918 10205
      3944 10186 3930 10139 3876 10141 3870 10150
TIME...MOT...LOC 0240Z 219DEG 31KT 3919 10199 3910 10160 3872 10149 

HAIL...1.00IN
WIND...70MPH
 
$$

JRM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 6:21 PM MDT, 1 hour 41 minutes earlier.

Area forecast discussion, May 18, 6:21 PM MDT, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
621 PM MDT Fri May 18 2018

.UPDATE...
Issued at 603 PM MDT Fri May 18 2018

Just completed an update. Main reason was to expand the severe
thunderstorm watch. Also raised pops and raised rainfall amounts
based on high resolution/CAMs have a very good handle on what is
going on.

&&

.SHORT TERM...(This evening through Saturday)
Issued at 209 PM MDT Fri May 18 2018

Forecast still looks on track for this afternoon/evening with
convection expected to form vicinity of leading edge of outflow
boundary. Latest GOES imagery suggests boundary lies along
convergent zone of stable wave clouds and cumulus streets over
northern Greeley and Wichita counties extending up toward Gove
and over to Wakeeney. HRRR has been very consistent last 6 runs or
so with timing of storm initiation around 4-5 pm MDT and location
around highway 96. Latest SPC mesoanalysis suggests there may be
a couple more hours before CINH is overcome.

Guidance points to storms quickly developing upscale with discrete
storms existing in a narrow time window early on. Not thinking
much of a tornado threat given weak 1 km bulk shear and SRH
values, but best chances would likely be across far southern part
of our forecast area late this afternoon.

Given mean wind flow and high precipitable water values, potential
for heavy rainfall exists in areas which experience training
cells, perhaps with better chances over our north and northeast
counties.

On Saturday, cold front will push through the area with GFS a bit
faster than NAM, accompanied by showers. Current forecast has
Saturday high temps ranging from low 50s NW to low 70s SE, but
frontal timing may require refinement.

.LONG TERM...(Saturday night through Friday)
Issued at 245 PM MDT Fri May 18 2018

Long range guidance suggests that split flow aloft will prevail
over the western CONUS through next week -- and that shortwave
energy digging ashore the PAC NW on Sunday will amplify into a
closed low that stalls over portions of the Intermountain West
Mon-Wed. W-SW flow aloft is expected downstream over the Rockies
and High Plains. Given a complicated synoptic pattern
characterized by split flow and a cut-off low -- confidence is
very low w/regard to sensible weather over the Tri-State area
next week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 603 PM MDT Fri May 18 2018

Widespread thunderstorms that will be severe and producing heavy
rainfall are developing and expanding over the area. Prevailing
conditions will be Mvfr with occasional ifr conditions through
this period. Winds will be gusty and variable.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

UPDATE...BULLER
SHORT TERM...DLF
LONG TERM...VINCENT
AVIATION...BULLER
Hazardous weather outlook, May 18, 6:29 PM MDT, 1 hour 33 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
629 PM MDT Fri May 18 2018

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-191200-
Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Rawlins-
Decatur-Norton-Sherman-Thomas-Sheridan-Graham-Wallace-Logan-Gove-
Greeley-Wichita-Dundy-Hitchcock-Red Willow-
629 PM MDT Fri May 18 2018 /729 PM CDT Fri May 18 2018/

This hazardous weather outlook is for extreme southwest Nebraska...
northwest Kansas and east central Colorado.

.DAY ONE...TONIGHT...

Scattered to numerous thunderstorms are expected across the area
through the night. For this evening, these storms will be capable of
producing large hail, damaging winds, and a few tornadoes. Through
the night these storms will be capable of producing very heavy
rainfall that could cause flash flooding.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed

In the hours before

Local storm report, May 18, 7:33 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
733 PM MDT FRI MAY 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     HAIL             3 NW KANONA             39.83N 100.44W
05/18/2018  E1.00 INCH       DECATUR            KS   NWS EMPLOYEE

&&

BWARREN
Local storm report, May 18, 7:40 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
740 PM MDT FRI MAY 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 PM     HAIL             QUINTER                 39.07N 100.23W
05/18/2018  E1.75 INCH       GOVE               KS   TRAINED SPOTTER

0731 PM     HAIL             4 N COLBY               39.45N 101.05W
05/18/2018  E1.00 INCH       THOMAS             KS   TRAINED SPOTTER

&&

MBULLER
Local storm report, May 18, 7:45 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
745 PM MDT FRI MAY 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     HAIL             1 SSE QUINTER           39.05N 100.23W
05/18/2018  E2.75 INCH       GOVE               KS   EMERGENCY MNGR

            REPORTED BETWEEN MILE MARKER 108 AND 109 ON I70

&&

BWARREN
Local storm report, May 18, 7:52 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
752 PM MDT FRI MAY 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             7 NW THE MONUMENT ROCKS 38.85N 100.86W
05/18/2018  M1.50 INCH       LOGAN              KS   STORM CHASER

&&

BWARREN
Local storm report, May 18, 7:53 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
753 PM MDT FRI MAY 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             7 NE ATWOOD             39.88N 100.95W
05/18/2018  E1.75 INCH       RAWLINS            KS   PUBLIC

0640 PM     TSTM WND DMG     7 NE ATWOOD             39.88N 100.95W
05/18/2018                   RAWLINS            KS   PUBLIC

            3 TO 4 INCH DIAMETER LIMBS WERE BROKEN. REPORT IS IN THE
            SAME PLACE AS THE GOLFBALL HAIL. BOTH ARE DELAYED
            REPORTS.

0740 PM     FUNNEL CLOUD     COLBY                   39.39N 101.05W
05/18/2018                   THOMAS             KS   EMERGENCY MNGR

            EMERGENCY MANAGER RECEIVED TWO REPORTS OF FUNNEL CLOUDS.
            ONE OVER THE TOWN AND JUST TO THE NORTHEAST OF TOWN.

&&

MBULLER
Local storm report, May 18, 7:56 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
756 PM MDT FRI MAY 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             9 N COLBY               39.52N 101.05W
05/18/2018  E0.50 INCH       THOMAS             KS   PUBLIC

&&

BWARREN

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 6:04 PM MDTFlash Flood WarningGLDDecatur, Rawlins3 hr
May 18, 6:13 PM MDTSevere Thunderstorm WarningGLDLogan47 min
May 18, 6:13 PM MDTSevere Thunderstorm WarningGLDDecatur, Rawlins32 min
May 18, 6:24 PM MDTSevere Thunderstorm WarningGLDRawlins36 min
May 18, 6:28 PM MDTTornado WarningGLDDecatur32 min
May 18, 6:31 PM MDTSpecial Weather StatementGLDSheridan14 min
May 18, 6:43 PM MDTSevere Thunderstorm WarningGLDDecatur32 min
May 18, 6:49 PM MDTSpecial Weather StatementGLDSheridan26 min
May 18, 6:53 PM MDTSevere Thunderstorm WarningGLDRawlins22 min
May 18, 6:54 PM MDTSevere Thunderstorm WarningGLDGove, Logan51 min
May 18, 6:56 PM MDTTornado WarningGLDDecatur34 min
May 18, 6:57 PM MDTTornado WarningGLDGove, Sheridan18 min
May 18, 7:01 PM MDTSevere Thunderstorm WarningGLDRawlins, Thomas29 min
May 18, 7:09 PM MDTSevere Thunderstorm WarningGLDDecatur51 min
May 18, 7:12 PM MDTSevere Thunderstorm WarningGLDRawlins33 min
May 18, 7:12 PM MDTSevere Thunderstorm WarningGLDGove33 min
May 18, 7:17 PM MDTSevere Thunderstorm WarningGLDGreeley, Wallace58 min
May 18, 7:25 PM MDTSevere Thunderstorm WarningGLDThomas35 min
May 18, 7:32 PM MDTSevere Thunderstorm WarningGLDDecatur43 min
May 18, 7:39 PM MDTSevere Thunderstorm WarningGLDRawlins36 min
May 18, 7:40 PM MDTSevere Thunderstorm WarningGLDGove35 min
May 18, 7:42 PM MDTSevere Thunderstorm WarningGLDGove, Logan33 min
May 18, 7:44 PM MDTTornado WarningGLDThomas16 min
May 18, 7:52 PM MDTSevere Thunderstorm WarningGLDThomas38 min
May 18, 7:54 PM MDTSevere Thunderstorm WarningGLDGove, Graham, Sheridan51 min
May 18, 7:58 PM MDTSevere Thunderstorm WarningGLDDecatur, Norton, Sheridan47 min
May 18, 8:06 PM MDTFlash Flood WarningGLDGove4 hr
May 18, 8:17 PM MDTSevere Thunderstorm WarningGLDGove13 min
May 18, 8:20 PM MDTSevere Thunderstorm WarningGLDDecatur, Sheridan25 min
May 18, 8:21 PM MDTFlash Flood WarningGLDDecatur, Graham, Norton, Sheridan6 hr
May 18, 8:22 PM MDTSevere Thunderstorm WarningGLDSheridan, Thomas24 min
May 18, 8:49 PM MDTSevere Thunderstorm WarningGLDCheyenne26 min
May 18, 8:58 PM MDTSevere Thunderstorm WarningGLDSherman, Thomas47 min
May 18, 9:22 PM MDTSevere Thunderstorm WarningGLDThomas23 min
May 18, 9:26 PM MDTFlash Flood WarningGLDSherman4 hr
May 18, 6:24 PM MDTSevere Thunderstorm WarningGLDCheyenne51 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2018Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.